# SDR SWAA2020042036433

- Difficulty date: April 6, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 847-867; R.B.L. 21; W.L. 155. / REMOVED AND REPLACED ACB SHIELD SUPPORT BS 847-867 RBL 21 WL 155; P/N 7531255 PO #784902 IAW SRM 51-40-02 AND DWG 146A0081 REV A. 89004U 11APR20 NO ALLOWABLE DAMAGE IN SRM.
